# SDR IAD05LA064

- Difficulty date: July 26, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N55165
- Make and model: Piper PA-28-140
- Aircraft serial: 287325336
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6690602
- Condition: Blocked
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MUFFLER INTERNAL BAFFLE CAME LOOSE.   TAILPIPE SAFETY RODS DID NOT PROTRUDE FAR ENOUGH INTO MUFFER TO PREVENT BLOCKAGE.
